# SDR ASOA20130208258T

- Difficulty date: February 8, 2013
- Submitted: February 9, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450872
- Aircraft time: 12,667 hours, 19,317 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Burned
- Location: Nr 2 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE RT SPOILER DEPLOYED DURING FLIGHT, UNCOMMANDED.  ACFT LANDED WHERE MX R & R THE RT INBD  PROX SWITCH CONNECTOR PLUG IAW SWPM20-50-00.  PERFORMED SPOILER OPS CHECKS IAW AMM 27-63-01. OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
